# SDR SWAA2023082481750

- Difficulty date: July 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2023-461289<[01] REPLACED SUPPORT ANGLE LOCATED BS867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 146A7901 SHEET 66 REV.A;[02] TASK CARD COMPLETED
